# SDR SWIA200920919

- Difficulty date: January 25, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 14,510 hours, 12,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6025 - MAIN PASSENGER DOOR EMERGENCY LIGHT COVER BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY.
